# SDR SWIA202156267

- Difficulty date: January 8, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FRAME 319.70 BETWEEN STRG18L-20L (MARKED)   (C-CHECK) RO 2/13/2021   REMOVED AND INSTALLED NEW FRAME (P/N SH670-31891-3) AT FS319.70 BETWEEN STGR'S 18L AND 21L, REF BOMBARDIER DWG SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01. RESTORED FINISH. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. NO LEAKS DETECTED.
